MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STRYKER-OSC 8.0X1.27X70MM; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STRYKER-OSC 8.0X1.27X70MM; INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 5108-127-070
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that during a total ankle replacement procedure, while the surgeon was making a cut, the blade moved from side to side more than normal in the handpiece saw.It was also reported that the fibula was accidently fractured.It was further reported that the surgeon fixed the fracture with a cannulated screw and a plate.It was further reported that there was a 45 minute delay as a result of this event and the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device discarded.
 
Event or Problem Description
It was reported that during a total ankle replacement procedure, while the surgeon was making a cut, the blade moved from side to side more than normal in the handpiece saw.It was also reported that the fibula was accidentally fractured.It was further reported that the surgeon fixed the fracture with a cannulated screw and a plate.It was further reported that there was a 45 minute delay as a result of this event and the procedure was completed successfully.

Brand Name
STRYKER-OSC 8.0X1.27X70MM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11031916
Report Number0001811755-2020-03473
Device Sequence Number16459902
Product Code HWE
UDI-Device Identifier07613327303759
UDI-Public07613327303759
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model Number5108-127-070
Device Catalogue Number5108127070
Device Lot Number20150017
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer02/15/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SAW
Outcome Attributed to Adverse Event Required Intervention;